Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 8, Issue 1-4, Pages 105-109
http://dx.doi.org/10.1155/1998/42712

Comparison of Iteration Schemes for the Solution of the Multidimensional Schrödinger-Poisson Equations

1Beckman Institute, University of Illinois at Urbana-Champaign, Urbana, IL 61801, USA
2Dipartimento di Elettronica e Informazione and CEQSE-CNR, Politecnico di Milano, Piazza Leonardo da Vinci 32, Milano 20133, Italy

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Trellakis, A. T. Galick, A. Pacelli, and U. Ravaioli, “Comparison of Iteration Schemes for the Solution of the Multidimensional Schrödinger-Poisson Equations,” VLSI Design, vol. 8, no. 1-4, pp. 105-109, 1998. https://doi.org/10.1155/1998/42712.